# SDR CA990311057

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 280040102
- Condition: Failed
- Location: Altimeter
- Part time: 1,015 hours
- Component: Meggitt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED RIGHT ALTIMETER DIGITAL DISPLAY WOULD FAIL AND FLAG.  UNIT REPLACED WITH NEW.  MANUFACTURED BY MEGGITT.
